MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171060210
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the moderately tortuous and severely superficial femoral artery.A 6.0 x 20, 135cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured after the second inflation at 10 atmospheres for 10 seconds.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24447559
Report Number2124215-2026-10580
Device Sequence Number18752843
Product Code LIT
UDI-Device Identifier08714729793571
UDI-Public(01)08714729793571(17)280924(10)37540535
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141597
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171060210
Device Catalogue NumberH74939171060210
Device Lot Number0037540535
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/25/2026
Date Device Manufactured09/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown